Finite generation of Hochschild cohomology of Hecke algebras of finite classical type in characteristic zero

Linckelmann, M. (2011). Finite generation of Hochschild cohomology of Hecke algebras of finite classical type in characteristic zero. Bulletin of the London Mathematical Society, 43(5), pp. 871-885. doi: 10.1112/blms/bdr024

[img]
Preview
PDF
Download (217kB) | Preview

Abstract

We show that the Hochschild cohomology HH*(ℋ) of a Hecke algebra ℋ of finite classical type over a field k of characteristic zero and a non-zero parameter q in k is finitely generated, unless possibly if q has even order in k× and ℋ is of type B or D.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1874

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics